# SDR AALA970548

- Difficulty date: March 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N683A
- Make and model: Boeing 757223
- Aircraft serial: 25340
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FOUND CORROSION REMOVED FROM AFT CABIN FLOORBEAM AT STATION 1640.  ALODINED, FABRICATED REPAIR STRAPS FROM .050 INCH 301.5 HARD STAINLESS, PRIMED, FILLED BLEND AREAS AND INSTALLED STRAPS.  (M)
